# SDR 97ZZZX2637

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850T061
- Condition: Separation
- Location: Lt Mlg
- Part time: 228 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN GEAR TIRE TREAD SEPARATED FROM CASING ALONG INBOARD EDGE FOR APPROXIMATELY 10 INCHES.  OCCURRED ON LANDING.  TIRE REMAINED INFLATED.  THIS WAS ONE OF 3 SIMILAR OCCURRENCES WITHIN 30 DAYS ON TWO DIFFERENT MU-2'S.  TIRE WAS RETURNED TO MFG FOR EVALUATION.
